Title: An Extension of A Method For Solving The Equation x=ø(x)
Authors: 張澤仁
朱潤祖
J.R.Chang
J.T.Chu
Issue Date: Oct-1968
Publisher: 交大學刊編輯委員會
URI: http://hdl.handle.net/11536/137438
Journal: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 3
Issue: 1
Begin Page: 21
End Page: 30
Appears in Collections:Science Bulletin National Chiao-Tung University


Files in This Item:

  1. HT001298-03.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.